# SDR SWAA032770

- Difficulty date: December 17, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 62,262 hours, 33,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND AFT LEFT EEPLS STRIP BROKEN.  REMOVED AND REPLACED EEPLS STRIP PER SRM.
